# SDR DALA2017050303602

- Difficulty date: May 2, 2017
- Submitted: May 5, 2017
- Operation: Air carrier
- Aircraft: N581NW
- Make and model: Boeing 757351
- Aircraft serial: 32982
- Aircraft time: 52,404 hours, 17,699 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ARM REST ON AISLE OF SEAT 27D HAS WIRE EXPOSED. RE-STOWED WIRE FOR EMERGENCY LIGHT AT SEAT 27D. CHECKS OK. OK FOR SERVICE.
